# SDR QXEA0201381

- Difficulty date: June 28, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 2,517 hours, 3,007 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - INBOARD RIGHT HAND CENTER WING INTERCOSTAL CRACKED.  REPAIRED IAW HORIZON AIR EA 6-57-39 AND WVAC EO DH8S-57-0466.
